Alendronate can cause local irritation of the upper gastrointestinal tract. In this regard, while taking alendronate Caution should be exercised when administering the drug to patients with trenbolone hexahydrobenzylcarbonate diseases of the upper gastrointestinal tract. for example, when dysphagia, oesophageal disease, gastritis, duodenitis, ulcers, severe gastrointestinal disease. adjourned in the previous 12 months, for example, peptic ulcer, as well as active gastrointestinal bleeding, surgery on the upper gastrointestinal tract, except pyloroplasty. For patients diagnosed with Barrett’s esophagus the appointment of alendronate should be decided individually on the basis of an estimate of the expected benefits to the possible risk.
When alendronate known cases of adverse reactions on the part of the esophagus (esophagitis, esophageal ulcer or erosion), sometimes occurring in the form of severe and requiring hospital treatment, and in rare cases is complicated by the formation of strictures. In this connection, the doctors need to pay special attention to any signs or symptoms suggestive of possible violations of the esophagus, and patients should be alerted about the need to stop taking alendronate and seeking medical attention if symptoms of irritation of the esophagus, such as dysphagia, pain on swallowing or chest pain, new or worsening heartburn.
The risk of severe adverse events from the esophagus is higher in those patients who violate the guidelines for receiving the drug and / or continue to take it at the appearance of the symptoms of esophageal irritation. It is particularly important to give the patient advice on receiving the drug, so that he knew that the risk of developing esophageal increases in case of failure of these recommendations. Although advanced trenbolone hexahydrobenzylcarbonate clinical studies alendronate increased risk were observed in post-marketing reports of rare cases reported of gastric and duodenal ulcers, sometimes severe and complicated. In cancer patients, the treatment of which was conducted intravenous bisphosphonates, there have been cases of osteonecrosis of the jaw, due mainly previous tooth extraction and / or local infection (including osteomyelitis).Many of the patients also received steroids and chemotherapy. Also, there are cases of osteonecrosis of the jaw in patients with osteoporosis treated with bisphosphonates peroralno.
When an individual risk assessment of jaw necrosis following risk factors should be considered:
- Activity bisphosphonate (zoledronic acid at the highest), the route of administration (see above.) and a total dose;
- cancer, chemotherapy, radiotherapy, corticosteroids, smoking;
- Dental disease in the history of poor oral hygiene. periodontal disease, invasive dental procedures and poorly matched prostheses.
Before starting therapy with oral bisphosphonates in patients with poor dental status recommended dental examination and preventive therapeutic measures.
During the course of bisphosphonates such patients is recommended as far as possible, avoid invasive dental procedures. If the patient developed osteonecrosis of the jaw during bisphosphonate therapy, surgical dental treatment can worsen his condition. It is unknown whether the reduced risk of discontinuation of bisphosphonate osteonecrosis of the jaw in patients requiring dental procedures. In each case, the decision should be made by the attending physician on the basis of an estimate of the expected benefits to the possible risk for the individual patient. During therapy with bisphosphonates should explain to patients the importance of proper oral hygiene. preventive examinations, and to warn them of the need to report any symptoms from the oral cavity. such as loose teeth, pain or swelling appears.
Known cases of the appearance of pain in the bones, joints and / or muscles during the course of bisphosphonates. During post-marketing use in rare cases, these symptoms were severe and / or lead to disability.
Time of onset of symptoms varied from one day to several months after starting treatment. In most patients, symptoms resolved after cessation of treatment. Some of these symptoms occur again when you resume receiving the same drug or another bisphosphonate.
Known cases of atypical subtrochanteric femur fractures or diaphyseal bisphosphonates in the treatment, mainly in trenbolone hexahydrobenzylcarbonate patients receiving long-term therapy for osteoporosis. These transverse or oblique fractures can occur along the entire length of the small hip trochanter to supracondylar extension.
These fractures occur after minor injury, or without it, some patients experience severe pain in the hip or groin, which is often combined with radiological signs of stress fracture for several weeks or months before the full picture of a hip fracture. Fractures are often bilateral, so patients with a hip fracture, taking bisphosphonates, should be examined second (kontralateralnoe) thigh. It is known that these fractures are bad fuse. If you suspect that atypical femur fracture should consider discontinuation of therapy with bisphosphonates prior to the individual assessment of the relationship of the expected benefits to the possible risk.
During bisphosphonate therapy patients it should be advised to report any pain in the hip or groin. All patients received such complaints must be examined for incomplete fracture of the femur.
During post-marketing applications have been rare reports of severe skin reactions, including Stevens-Johnson syndrome and toxic epidermal necrolysis.
Patients should be warned that if you accidentally missed times a week, they should take one tablet in the morning the next day after they remember. Not should take two tablets in one day, but in the future it is necessary to return to the reception of the drug 1 time beadle the day of the week, which was selected at the beginning of treatment.
The is not recommended for patients with renal insufficiency with glomerular filtration rate <35 mL / min. It will be appreciated osteoporosis and other reasons, in addition to age and estrogen deficiency.
If there gipokaltsismii blood calcium concentration must be normalized prior to treatment with alendronate. Other disorders of mineral metabolism (such as vitamin D deficiency and hypoparathyroidism) should also be effectively treated before starting therapy with alendronate. Patients with these disorders during therapy with trenbolone hexahydrobenzylcarbonate is necessary to control the concentration of calcium in blood serum and ginokaltsiemii symptoms.
Since alendronate increases mineral content in bones, reducing calcium and phosphate concentrations in the blood serum can be observed, especially in patients on steroids in which the absorption of calcium can be reduced. Typically, such a decline is small and asymptomatic. Nevertheless known rare cases of symptomatic hypocalcemia, which sometimes reached and developed severe in patients with the appropriate disposition (eg hypoparathyroidism, vitamin D deficiency and calcium malabsorption).
This drug formulation comprises anhydrous lactose. Patients with rare hereditary disease of galactose intolerance, lactase deficiency or glucose-galactose malabsorption should not take this drug.